# SDR R61A20070002

- Difficulty date: January 26, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000022
- Aircraft time: 6,778 hours, 4,684 cycles
- Engine: Ge CF348E5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A/C DECENT SETTING UP FOR APPROACH CREW REPORTED A SLAT FAIL MESSAGE ON EICAS. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE WAS DISPATCHED TO THE A/C.  MAINTENANCE CLEARED SF-ACE INHIBITS, SYSTEM OPERATIONAL CHECK GOOD AND A/C WAS RETURNED TO SERVICE.
